Double summability factor theorems and applications


Savas E., Rhoades B. E.

MATHEMATICAL INEQUALITIES & APPLICATIONS, vol.10, no.1, pp.125-149, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 10 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.7153/mia-10-12
  • Journal Name: MATHEMATICAL INEQUALITIES & APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.125-149
  • Van Yüzüncü Yıl University Affiliated: No

Abstract

We obtain sufficient conditions for the series Sigma Sigma a(mn), which is absolutely summable of order k by a double triangular matrix method A, to be such that Sigma Sigma a(mn)lambda(mn) is absolutely surnmable of order k by a double triangular matrix B. As corollaries we obtain a number of inclusion theorems.